| Catalog Number |
9734734 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.Part not returned for evaluation.
Event or Problem Description
Medtronic received information that, while outside of procedure, the green navlock tracker was not tracking accurately.There was no patient present at the time of the issue.